# SDR JJBA20170212012

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 31,878 hours, 35,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAZE IN THE CABIN WITH APU RUNNING.  RAN APU FOR EXTENDED PERIOD WITH BLEEDS ON IAW AMM 49-20-00.  NO SMOKE OR HAZE NOTED. OPS CHECKED GOOD.
